PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Confidence interval for the weighted sum of two binomial proportions

Volume 45 / 2018

Wojciech Zieliński Applicationes Mathematicae 45 (2018), 53-60 MSC: Primary 62F25. DOI: 10.4064/am2349-12-2017 Published online: 19 March 2018

Abstract

Interval estimation of the probability of success in a binomial model is considered. The classical confidence interval is compared with a confidence interval which uses information about non-homogeneity of the sample.

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image